# SDR A6WA201744832

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 35,569 hours, 33,903 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684AB HAS 1 BLOWN OUT FASTENER HOLE.
